Alert archive / Massachusetts / Wind Chill Advisories in 2007

Wind Chill Advisory 3, NWS Boston/Norton, MA

February 18, 20074 counties in Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Feb 18, 2007, 3:05 PM EST for 4 counties in Massachusetts. It took effect at Feb 19, 2007, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 3:05 PM EST (20:05 UTC)
In effect from
Feb 19, 2007, 12:00 AM EST
Expired
Feb 19, 2007, 12:00 PM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBOX 182005
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
305 PM EST SUN FEB 18 2007

...BITTERLY COLD WIND CHILLS EXPECTED...

.GUSTY NORTHWEST WINDS WILL COMBINE WITH ARCTIC AIR POURING INTO
SOUTHERN NEW ENGLAND TO PRODUCE BITTERLY COLD WIND CHILLS ACROSS
PARTS OF WESTERN AND NORTH CENTRAL MASSACHUSETTS LATE TONIGHT INTO
MONDAY MORNING.

MAZ002>004-008-009-012-190500-
/O.NEW.KBOX.WC.Y.0003.070219T0500Z-070219T1700Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...MILFORD...
WORCESTER
305 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
MONDAY. THIS ADVISORY INCLUDES PARTS OF WESTERN AND CENTRAL
MASSACHUSETTS...NAMELY THE HIGHER ELEVATIONS FROM THE EAST SLOPES OF
THE BERKSHIRES INTO WORCESTER COUNTY.

WIND CHILLS WILL FALL TO AS LOW AS 20 BELOW ZERO FOR SEVERAL HOURS
LATE TONIGHT INTO MONDAY MORNING. ALTHOUGH IT WILL BE VERY COLD
THROUGHOUT ALL OF WESTERN AND CENTRAL MASSACHUSETTS...THESE BITTERLY
COLD WIND CHILLS WILL BE CONFINED TO THE HIGHER ELEVATIONS...WHERE
WINDS WILL BE STRONGEST.

IF YOU WILL BE OUTSIDE TONIGHT OR MONDAY MORNING...REMEMBER TO DRESS
IN SEVERAL LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM
THE COLD. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL
INDEX OF 20 BELOW ZERO.

$$

JWD
3 follow-up statements
000 
WWUS41 KBOX 190315
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1015 PM EST SUN FEB 18 2007

...BITTERLY COLD WIND CHILLS EXPECTED...

.GUSTY NORTHWEST WINDS WILL COMBINE WITH ARCTIC AIR POURING INTO
SOUTHERN NEW ENGLAND TO PRODUCE BITTERLY COLD WIND CHILLS ACROSS
PARTS OF WESTERN AND NORTH CENTRAL MASSACHUSETTS LATE TONIGHT
INTO MONDAY MORNING.

MAZ002>004-008-009-012-191115-
/O.CON.KBOX.WC.Y.0003.070219T0500Z-070219T1700Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...MILFORD...
WORCESTER
1015 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

WIND CHILLS WILL FALL TO AS LOW AS 20 BELOW ZERO FOR SEVERAL
HOURS LATE TONIGHT INTO MONDAY MORNING. ALTHOUGH IT WILL BE VERY
COLD THROUGHOUT ALL OF WESTERN AND CENTRAL MASSACHUSETTS...THESE
BITTERLY COLD WIND CHILLS WILL BE CONFINED TO THE HIGHER
ELEVATIONS...WHERE WINDS WILL BE STRONGEST.

IF YOU WILL BE OUTSIDE TONIGHT OR MONDAY MORNING...REMEMBER TO
DRESS IN SEVERAL LAYERS AND WEAR A HAT AND GLOVES TO PROTECT
YOURSELF FROM THE COLD. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES
WITH A WIND CHILL INDEX OF 20 BELOW ZERO.

$$
000 
WWUS41 KBOX 190831
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
331 AM EST MON FEB 19 2007

...BITTERLY COLD WIND CHILLS EXPECTED...

.GUSTY NORTHWEST WINDS WILL COMBINE WITH ARCTIC AIR POURING INTO
SOUTHERN NEW ENGLAND TO PRODUCE BITTERLY COLD WIND CHILLS ACROSS
PARTS OF WESTERN AND NORTH CENTRAL MASSACHUSETTS THIS MORNING.

MAZ012-190945-
/O.CAN.KBOX.WC.Y.0003.000000T0000Z-070219T1700Z/
SOUTHERN WORCESTER MA-
INCLUDING THE CITIES OF...MILFORD...WORCESTER
331 AM EST MON FEB 19 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE WIND
CHILL ADVISORY. 

WIND CHILLS IN SOUTHERN WORCESTER COUNTY ARE EXPECTED TO REACH 10
BELOW ZERO THIS MORNING. WHILE COLD...THIS FALLS SHORT OF THE
ADVISORY THRESHOLD OF 15 BELOW ZERO. 

EVEN SO...ANYONE VENTURING OUTSIDE THIS MORNING SHOULD DRESS IN
SEVERAL LAYERS AND WEAR A HAT AND GLOVES FOR PROTECTION FROM THE
COLD. FROSTBITE MAY TAKE LONGER AT 10 BELOW ZERO...BUT IT IS STILL A
CONCERN ESPECIALLY FOR A POORLY PROTECTED BODY.

$$

MAZ002>004-008-009-191645-
/O.CON.KBOX.WC.Y.0003.000000T0000Z-070219T1700Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD
331 AM EST MON FEB 19 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

WIND CHILLS WILL FALL TO AS LOW AS 20 BELOW ZERO FOR SEVERAL
HOURS THIS MORNING. ALTHOUGH IT WILL BE VERY COLD THROUGHOUT ALL OF
WESTERN AND CENTRAL MASSACHUSETTS...THESE BITTERLY COLD WIND CHILLS
WILL BE CONFINED TO THE HIGHER ELEVATIONS...WHERE WINDS WILL BE
STRONGEST.

IF YOU WILL BE OUTSIDE THIS MORNING...REMEMBER TO DRESS IN SEVERAL
LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD.
FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF
20 BELOW ZERO.

$$

WTB
000 
WWUS41 KBOX 191534
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1034 AM EST MON FEB 19 2007

MAZ002>004-008-009-191700-
/O.CON.KBOX.WC.Y.0003.000000T0000Z-070219T1700Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD
1034 AM EST MON FEB 19 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE WIND CHILL ADVISORY CONTINUES UNTIL NOON FOR PARTS OF WESTERN
AND NORTH CENTRAL MASSACHUSETTS...INCLUDING THE EAST SLOPES OF THE
BERKSHIRES AND NORTHERN WORCESTER COUNTY.

WIND CHILLS WERE AVERAGING AS COLD AS 15 BELOW ZERO THIS MORNING.
THESE BITTERLY COLD WIND CHILLS WILL EASE BY EARLY AFTERNOON...AS
TEMPERATURES RECOVER FROM A VERY COLD START AND WINDS BEGIN TO
DIMINISH.

IF YOU WILL BE OUTSIDE THIS MORNING...REMEMBER TO DRESS IN SEVERAL
LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD.
 
$$

JWD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 2:56 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 18, 2:56 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
256 PM EST SUN FEB 18 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
BACK EDGE OF SNOW SHOWERS EXITING CAPE COD AND NANTUCKET AT THIS
TIME AND SHOULD BE GONE BY EVENING. NOT MUCH ACCUMULATION REPORTED
THERE SO FAR AND THAT SEEMS ABOUT RIGHT ACCORDING TO AREA WEBCAMS.
WE DID RECEIVE A REPORT FROM NANTUCKET OF ONE INCH EARLIER.

OTHERWISE...LOTS OF FLURRIES AROUND SOUTHERN NEW ENGLAND ACCORDING
TO KBOX RADAR /IN CLEAR AIR MODE/ AND WE HAVE HAD SOME REPORTS OF
BRIEF SNOW SHOWERS ACROSS HIGHER ELEVATIONS. THIS ACTIVITY CERTAINLY
HAS A CONVECTIVE LOOK TO IT...ESPECIALLY ON SATELLITE...AND WE
EXPECT THIS TO DIMINISH LATE THIS AFTERNOON WITH LOSS OF DAYTIME
HEATING.

UPPER TROUGH WILL MOVE THROUGH REGION EARLY TONIGHT ALONG WITH
ASSOCIATED COLD FRONT. STRONG COLD ADVECTION GETS UNDERWAY LATER
THIS EVENING AND PRESENTS SEVERAL CONCERNS INCLUDING STRONG
WINDS...BITTERLY COLD WIND CHILLS...AND FREEZING SPRAY ON COASTAL
WATERS. SEE MARINE SECTION BELOW FOR DETAILS ON MARINE HAZARDS.

WE WILL ISSUE A WIND ADVISORY FOR CAPE COD AND ISLANDS FROM MIDNIGHT
TONIGHT UNTIL 3 PM MON FOR SUSTAINED 25 TO 35 MPH NW WINDS WITH
GUSTS AS HIGH AS 45 MPH. MIXING LAYER DEEPENS DRAMATICALLY LATER
TONIGHT AS COLD ADVECTION GETS UNDERWAY...BUT STRONGEST WINDS SEEM
TO BE CONFINED TO SE NEW ENGLAND SO WE WILL NOT INCLUDE METRO BOSTON
OR INTERIOR HIGH TERRAIN AT THIS TIME. WIND FIELD APPEARS TO BE
STRONGEST MON MORNING WHEN WE HAVE BETTER CHANCE OF 45 MPH GUSTS IN
ADVISORY AREA. SOUNDINGS SHOW ENOUGH OF AN INVERSION PRESENT
ELSEWHERE TO PREVENT THESE GUSTS FROM MIXING DOWN...ALTHOUGH IT WILL
BE CLOSE AROUND CAPE ANN.

GUSTY WINDS AND SHARPLY COLDER AIR WILL ALSO BRING WIND CHILLS DOWN
INTO ADVISORY RANGE /-15F/ ACROSS PARTS OF WESTERN AND CENTRAL MA...
NAMELY E SLOPES OF BERKSHIRES AND IN WORCESTER COUNTY. THESE MORE
ELEVATED SITES WILL MAINTAIN GUSTY WINDS THROUGH NIGHT...WHILE
ADJACENT ZONES WHICH FEATURE SOMEWHAT LOWER TERRAIN WILL BE CUT OFF
TO SOME DEGREE BY NOCTURNAL INVERSION. WE SHOULD ALSO NOTE THAT
ALTHOUGH WIND CHILLS WILL REACH SIMILAR VALUES ACROSS SW NH...OUR
THRESHOLD FOR ADVISORIES IS -20F THERE...SO WE DO NOT NEED TO
INCLUDE CHESHIRE OR HILLSBOROUGH COUNTIES AT THIS TIME.

OTHERWISE SKIES SHOULD CLEAR OUT OVERNIGHT AS SUBSIDENCE INCREASES
AND CROSS SECTIONS SHOW DRYING THROUGH COLUMN. DESPITE EXTREME
INSTABILITY ON FORECAST SOUNDINGS NEAR CAPE COD...LOW LEVEL FLOW IS
FROM NW AND TOO STRONG TO SUPPORT MENTION OF SNOW SHOWERS THERE. ALL
OF ACTIVITY WILL BE FOCUSED WELL OFFSHORE.

SURFACE RIDGE WORKS INTO NEW ENGLAND MON AFTERNOON...WHICH WILL
CAUSE WINDS TO DIMINISH. AT SAME TIME...NEXT CLIPPER SYSTEM IS
ALREADY HEADING ACROSS GREAT LAKES AND WILL BEGIN TO SEND INCREASING
MID AND HIGH CLOUDINESS OUR WAY. WE THINK SKIES WILL CLOUD OVER
AGAIN MON NIGHT...BUT ANY PRECIPITATION WILL HOLD OFF INTO TUE
MORNING SINCE CROSS SECTIONS INDICATE LIFT IS RATHER WEAK AND
CENTERED AT MID LEVELS. WE MAY SEE SOME FLURRIES ACROSS INTERIOR BUT
WE WILL LEAVE THAT OUT FOR NOW.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
COMING SOON.

&&

.AVIATION /20Z-18Z/...
MVFR NEAR CAPE COD AND ISLANDS WILL IMPROVE TO VFR BY EARLY THIS
EVENING AS BACK EDGE OF SNOW AND LOWER CLOUDS HEADS OFFSHORE.
OTHERWISE VFR THROUGH 18Z MON AS CLEARING SETS IN TONIGHT...ASIDE
FROM LOCAL MVFR INTO THIS EVENING ACROSS INTERIOR WHERE FLURRIES
PERSIST.

MAIN CONCERN FOR TONIGHT INTO MON IS STRONG WIND AND POTENTIAL FOR
MECHANICAL TURBULENCE. STRONGEST WINDS WILL AFFECT COASTAL TAF SITES
FROM 05Z TO 19Z MON...ESPECIALLY CAPE COD AND ISLANDS WHERE
SUSTAINED 25-30KT WINDS AND GUSTS TO 40 MPH ARE MOST LIKELY TO
OCCUR. REMAINING TAF SITES WILL HAVE SUSTAINED 20-25KT AND GUSTS TO
35KT AT MOST... ESPECIALLY FROM 12Z-19Z MON.

OUTLOOK BEYOND 18Z MON...
WINDS WILL DIMINISH RAPIDLY MON AFTERNOON AND EVENING AS FLOW
BECOMES W/SW.

INCREASING MID AND HIGH CLOUDS EXPECTED LATE MON AND MON NIGHT WITH
CEILINGS LOWERING TO 10KFT...AS CLIPPER SYSTEM APPROACHES FROM GREAT
LAKES. MVFR POSSIBLE ACROSS SW NH AND NW MA 06Z-12Z TUE WHERE
CEILINGS MAY LOWER JUST BELOW 3KFT...BUT CONFIDENCE IS NOT HIGH AND
CEILINGS 4-6KFT ARE MORE LIKELY AT THIS TIME. WE DO NOT THINK THERE
WILL BE ANYTHING MORE THAN FLURRIES AT THIS POINT WITH NO
RESTRICTION TO VISIBILITY...SINCE LIFT IS WEAK AND CENTERED AT MID
LEVELS.

&&

.MARINE...
GALE WARNINGS REMAIN POSTED FOR ALL WATERS BEGINNING AT MIDNIGHT.
ALTHOUGH NW WINDS WILL BEGIN TO INCREASE SHARPLY THIS
EVENING...ONSET OF GALE FORCE WINDS IS NOT EXPECTED UNTIL
MIDNIGHT...WHEN COLDER AIR BEGINS TO SURGE INTO REGION. STRONGEST
GUSTS WILL OCCUR OFFSHORE AND MAINLY FROM LATE TONIGHT THROUGH MON
MORNING...BEFORE WINDS BEGIN TO SUBSIDE.

IN ADDITION...HEAVY FREEZING SPRAY WARNINGS ARE BEING ISSUED FOR ALL
WATERS EXCEPT BOSTON HARBOR AND NARRAGANSETT BAY. VERY COLD AIR
POURING OVER RELATIVELY MILDER OCEAN WATER WITH GALE FORCE WINDS AND
ROUGH SEAS WILL PRODUCE HEAVY FREEZING SPRAY FROM LATE TONIGHT
THROUGH MOST OF MON. WORST CONDITIONS SHOULD OCCUR MON MORNING NEAR
SHORE...WHEN AIR TEMPERATURES WILL BE IN TEENS.

MARINERS HEADING OFFSHORE SHOULD ALSO BE AWARE OF SNOW SHOWERS AND
LOCALIZED SQUALLS LATE TONIGHT INTO MON. SOUNDINGS INDICATE EXTREME
INSTABILITY WITH WELL ALIGNED NW FLOW OVER OCEAN...PROBABLY TOO
STRONG TO FOCUS ACTIVITY NEAR SHORE.

LONG TERM COMING SOON.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM EST MONDAY FOR
     MAZ022>024.

     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST MONDAY
     FOR MAZ002>004-008-009-012.

NH...NONE.
RI...NONE.
MARINE...HEAVY FREEZING SPRAY WARNING FROM MIDNIGHT TONIGHT TO 5 PM EST
     MONDAY FOR ANZ231>235-237-250-254-255.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 4 PM EST MONDAY FOR
     ANZ230>237-250-254-255.

&&

SHORT TERM...JWD
LONG TERM...NOCERA
Hazardous weather outlook, Feb 18, 3:30 AM EST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EST SUN FEB 18 2007

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-190930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
330 AM EST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...
NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...
NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS AND COLD AIR WILL CAUSE WIND CHILLS OF 10 TO 15 BELOW
ZERO TONIGHT IN WESTERN AND CENTRAL MASSACHUSETTS. THESE CONDITIONS
ARE JUST SHY OF THE CRITERIA FOR A WIND CHILL ADVISORY. NO ADVISORY
IS ANTICIPATED FOR TONIGHT. BUT IF CONDITIONS TURN A LITTLE COLDER
OR WINDIER...THEN AN ADVISORY WOULD NEED TO BE ISSUED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ230>237-250-254-255-190930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
330 AM EST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MASSACHUSETTS
COASTAL WATERS AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR ALL COASTAL WATERS FROM MIDNIGHT
TONIGHT THROUGH MONDAY AFTERNOON. LIGHT FREEZING SPRAY WILL OCCUR
OVER THE WATERS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A GALE WARNING MAY BE REQUIRED THURSDAY FOR THE OUTER WATERS FROM
MERRIMACK RIVER TO MONTAUK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WTB

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:10 PM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket24 hr

Nearby

Wind Chill Advisories in Massachusetts, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.